A short remark to an important inequality of Leindler

Xia, X. X. and Zhou, S. P. and Leindler, László: A short remark to an important inequality of Leindler. Acta scientiarum mathematicarum, (80) 1-2. pp. 27-29. (2014)

[img] Cikk, tanulmány, mű
math_080_numb_001_002_027-029.pdf
Hozzáférés joga: Campus

Download (763kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 1-2
Page Range: pp. 27-29
ISSN: 0001-6969
Language: angol
DOI: https://doi.org/10.14232/actasm-012-299- 2
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 29. p. és a lábjegyzetekben
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2016. Oct. 17. 10:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/34484

Actions (login required)

View Item View Item